Lexapro - Anxiety after a month of medication?
- 7 Jan 2015 by anglee
- 11 February 2015
- lexapro, anxiety, xerostomia, side effect, mouth, medication
Has anyone experienced anxiety after taking lexapro for a month. I was doing fine the last few weeks. I haven't really had much in the way of side effects except dry mouth some times and a prickly feeling over my right eye. Anyway, i woke up this morning with that terrible feeling of dread. Now I also have several hormonal issues going on and having my cycle every two weeks. It seems its due again. Im concerned because if the lexapro can't help me during these times then I have to change medications. I would have hoped that at this point, 32 days, I would have avoided this.
Well, it could just be a spike in your anxiety, could also be that for some folks it can take 4-6 weeks to settle. I'd say if this persists for 3-5 days in a row you should check with your Dr. Do be advised and change in dosage + or - will start the process over, 2-3 weeks, 4-6 weeks. Best to stick it out with those time frames rather than keep changing the dosage too often, as far too many folks do.
My doc had me on it and after 30 days of horrible anxiety she took me off it
I was on Lexapro at 30 mg which is above the recommended dose. My anxiety never got any better nor did it get worse. It didn't do much for my depression, so we switched to Celexa and added Wellbutrin xl to it. I've been on Celexa for 2 months and the Wellbutrin 4 days so it's still much to early to see how it works. My doctor told me it may cause severe anxiety at first but I've noticed that it hasn't. Lexapro is a great antidepressant but maybe switching to 20mg would help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2013 • 1 answer
Posted 17 May 2013 • 3 answers
Posted 8 Jul 2013 • 2 answers
Posted 17 Nov 2014 • 2 answers
Posted 12 Mar 2016 • 0 answers